| Catalog Number |
SYR101272 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
Facility reported that during the middle of medication injection, actual medication name not reported, the syringe became disconnected from the needle.The needle remained in the patient and the medication was administered at a reduced dose.The needle was safely removed without noted injury.Patient was discharged to a skilled nursing facility.The sample was placed into a sharps container and was unable to be returned for evaluation.No sample available.